SEMI $\theta$-COMPACTNESS IN INTUITIONISTIC FUZZY TOPOLOGICAL SPACES

Document Type: Research Paper

Authors

Department of Mathematics, Al-Arish Faculty of Education, Al-Arish, Egypt.

Abstract

The purpose of this paper is to construct the concept of semi
$\theta$-compactness in intuitionistic fuzzy topological spaces. We give some characterizations
of semi $\theta$-compactness and locally semi -compactness. Also, we
compare these concepts with some other types of compactness in intuitionistic
fuzzy topological spaces.

[1] K. Atanassov, Intuitionistic fuzzy sets, VII ITKR’s Session, Sofia, (1983)(in Bulgarian).
[2] K. Atanassov, Intuitionistic fuzzy sets, Fuzzy Sets and Systems, 20(1986), 87-96.
[3] D. Coker, An introduction to intuitionistic fuzzy topological spaces, Fuzzy Sets and Systems,
88(1997), 81-89.
[4] D. Coker, An introduction to fuzzy subspaces in intuitionistic fuzzy topological spaces, Journal
of Fuzzy Math., 4(2)(1996), 749-764.
[5] D. Coker and A. H. Es, On fuzzy compactness in intuitionistic fuzzy topological spaces,
Journal of Fuzzy Math., 3(4) (1995), 899-909.
[6] D. Coker and M. Demirci, On intuitionistic fuzzy points, NIFS, 1(1995), 79-84.
[7] H. Gurcay, D. Coker and A. H. Es, On fuzzy continuity in intuitionistic fuzzy topological
spaces, Journal of Fuzzy Math., 5(2) (1997), 365-378.
[8] I. M. Hanafy, Completely continuous functions in intuitionistic fuzzy topological spaces,
Czechoslovak Math. Journal, 53(4)(2003), 793-803.
[9] I. M. Hanafy, A. M. Abd El Aziz and T. M. Salman, Intuitionistic fuzzy − closure operator,
to appear in Bulletin of the Venezuelan Mathematical Society.
[10] I. M. Hanafy, A. M. Abd El Aziz and T. M. Salman, Semi − continuity in intuitionistic
fuzzy topological spaces, Bull. Malays. Math. Sci. Soc., (2) 29(1) (2006), 1-10.
[11] L. A. Zadeh, Fuzzy sets, Infor. and Control, 9(1965), 338-353.